MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number CA GEN.2
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).
 
Event or Problem Description
We received an allegation of questionable results for approximately 5 patient samples tested for calcium gen.2 (ca2) on a cobas 6000 c (501) module.Discrepant results were provided for 1 patient sample.The initial result was 6.2 mg/dl.The repeat result was 10.3 mg/dl.The sample was repeated as the initial result was critical and inconsistent with the patient¿s previous results.The repeat result was believed to be correct.
 
Additional Manufacturer Narrative
The last calibration performed on (b)(6) 2024 was ok and there were no alarms.The sample centrifugation time may have been shorter than recommended by the tube manufacturer.The field service engineer found damaged vacuum tubing on the rinse mechanism.The tubing was replaced.Air purges, reagent priming, and mechanism checks were performed.Calibration, controls, and precision studies were performed.The investigation determined the service actions resolved the issue.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20035676
Report Number1823260-2024-02441
Device Sequence Number19601870
Product Code JJE
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberCA GEN.2
Device Catalogue Number05860636001
Device Lot Number783185
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUTEROL INHALER; ANASTROZOLE; ATORVASTATIN; BD REGULAR BEVEL 22 G NEEDLES; CLOMIPHENE; DICLOFENAC SODIUM; EASY TOUCH LUER LOCK INSULIN SYRINGE; FAMOTIDINE; FLUOCINONIDE; HYDROCORTISONE 1% CREAM; KETOTIFEN OPTHALMIC SOLUTION; MOMETASONE NASAL SPRAY; MONTELUKAST; ONDANSETRON; PILOCARPINE HCL 1.25% DROP; RUXOLITINIB; SAFETY NEEDLES; SILDENAFIL; TESTOSTERONE CYPIONATE INJECTION; TIRZEPATIDE PREFILLED PEN
Patient Age54 YR
Patient SexMale
Patient Weight131 KG